de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
 
 
DownloadE-Mail
  Evolution Equations in Geometry

Huisken, G. (2001). Evolution Equations in Geometry. In B. Engquist, & W. Schmid (Eds.), Mathematics Unlimited - 2001 and Beyond (pp. 593-604). Berlin: Springer.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C889-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C88B-F
Genre: Book Chapter

Files

show Files
hide Files
:
Mathematics unlimited - 2001 and beyond.pdf (Table of contents), 28KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: evolution equation; evolution of hypersurface; evolution of Riemannian metric
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISBN: 978-3-540-66913-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics Unlimited - 2001 and Beyond
Source Genre: Book
 Creator(s):
Engquist, Björn, Editor
Schmid, Wilfried, Editor
Affiliations:
-
Publ. Info: Berlin : Springer
Pages: 1237 Volume / Issue: - Sequence Number: - Start / End Page: 593 - 604 Identifier: -